Share This Article:

Optimal Recovery of Holomorphic Functions from Inaccurate Information about Radial Integration

Full-Text HTML XML Download Download as PDF (Size:292KB) PP. 258-268
DOI: 10.4236/ajcm.2012.24035    2,930 Downloads   5,363 Views   Citations
Author(s)    Leave a comment

ABSTRACT

This paper addresses the optimal recovery of functions from Hilbert spaces of functions on the unit disc. The estimation, or recovery, is performed from inaccurate information given by integration along radial paths. For a holomorphic function expressed as a series, three distinct situations are considered: where the information error in L2 norm is bound by δ>0 or for a finite number of terms the error in l2N norm is bound by δ>0 or lastly the error in the jth coefficient is bound by δj>0. The results are applied to the Hardy-Sobolev and Bergman-Sobolev spaces.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. DeGraw, "Optimal Recovery of Holomorphic Functions from Inaccurate Information about Radial Integration," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 258-268. doi: 10.4236/ajcm.2012.24035.

References

[1] K. Y. Osipenko, “Optimal Recovery of Linear Operators From Inaccurate Information,” MATI-RSTU, Department of Mathematics, Washington DC, 2007, pp. 1-87
[2] G. G. Magaril-Il’yaev and K. Y. Osipenko, “Optimal Recovery of Functions and Their Derivatives from Fourier Coefficients Prescribed with an Error,” Sbornik: Mathematics, Vol. 193, No. 3, 2002, pp. 387-407.
[3] G. G. Magaril-Il’yaev and K. Y. Osipenko, “Optimal Recovery of Functions and Their Derivatives form Inaccurate Information about the Spectrum and Inequalities from Derivatives,” Functional Analysis and Its Applications, Vol. 37, No. 3, 2003, pp. 203-214. doi:10.1023/A:1026084617039
[4] A. G. Marchuk and K. Y. Osipenko, “Best Approximations of Functions Specified with an Error at a Finite Number of Points,” Mathematical notes of the Academy of Sciences of the USSR, Vol. 17, No. 3, 1975, pp. 207- 212. doi:10.1007/BF01149008
[5] A. A. Melkman and C. A. Micchelli, “Optimal Estimation of Linear Operators in Hilbert Spaces from Inaccurate Data,” SIAM Journal on Numerical Analysis, Vol. 16, No. 1, 1979, pp. 87-105. doi:10.1137/0716007
[6] K. Y. Osipenko, “Best Approximation of Analytic Functions from Information about Their Values at a Finite Number of Points,” Mathematical notes of the Academy of Sciences of the USSR, Vol. 19, No. 1, 1976, pp. 17-23. doi:10.1007/BF01147612
[7] K. Y. Osipenko, “The Hardy-Littlewood-Polya Inequality for Analytic Functions from Hardy-Sobolev Spaces,” Sbornic: Mathematics, Vol. 197, No. 3, 2006, pp. 315-334.
[8] K. Y. Osipenko and M. I. Stessin, “Hadamard and Schwarz Type Theorems and Optimal Recovery in Spaces of Analytic Functions,” Constructive Approximation, Vol. 31, No. 1, 2009, pp. 37-67.
[9] K. Y. Osipenko and N. D. Vysk, “Optimal Recovery of the Wave Equation Solution by Inaccurate Input Data,” Matematicheskie Zametki, Vol. 81, No. 6, 2007, pp. 723-733.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.